Ascoviridae

B.A. Federici, Y. Bigot, R.R. Granados, J.J. Hamm, L.K. Miller, I. Newton, K. Stasiak, J.M. Vlak

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationVirus Taxonomy, VIIIth Report of the International Committee on Taxonomy of Viruses
EditorsC.M. Fauquet, M.A. Mayo, J. Maniloff, U. Desselberger, L.A. Ball
Place of PublicationLondon
PublisherElsevier/Academic Press
Pages269-274
ISBN (Print)9780122499517
Publication statusPublished - 2005

Cite this

Federici, B. A., Bigot, Y., Granados, R. R., Hamm, J. J., Miller, L. K., Newton, I., ... Vlak, J. M. (2005). Ascoviridae. In C. M. Fauquet, M. A. Mayo, J. Maniloff, U. Desselberger, & L. A. Ball (Eds.), Virus Taxonomy, VIIIth Report of the International Committee on Taxonomy of Viruses (pp. 269-274). London: Elsevier/Academic Press.